# SDR CALA2019091301525

- Difficulty date: September 9, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 59,611 hours, 25,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: D53470D41020800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT FR63-64 AIRPHONE DOUBLER HAS CORRSION NTERNAL SURFACE STR41L PER NON ROUTINE 9296857. REMOVED AND REPLACED AIRPHONE DOUBLER LT FR63-64 STR 41L IAW SRM 53-00-11-300-029 THIS IS A CAT B REPAIR WITH A SRI INSP AT 21200 FC/42400FH FROM EMBODIMENT AND SUBSEQUENT INSP AT 2200FC/ 4400FH. SEE LOG PAGE 3260419 FOR SRI LIMITS.
